Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could Diarrhea, Tiredness With Stomach Bloating Be Due An Enlarge Spleen?

My father has an enlarged spleen along with lymphoma. Over the last couple of months he has lost lots of weight, and has just been referred back to the heamotoligist. However, the last week or so, he has chronic diarrhea, constant tiredness along with a heavy feeling in his tummy.
Could this be connected to the spleen and lymphoma problem?
Tue, 28 May 2019
Report Abuse
Dermatologist 's  Response
Hi,

Chronic diarrhea may be due to disturbed colon function... may be related to poor immunity caused by lymphoma. Stomach bloating may be due to dyspepsia. Tiredness or fatigue is definitely to occur in malignancy. Consult his attending doctor and let him tell about his complaints... so, he might give medicines to resolve all the problems.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ilyas Patel, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Splenomegaly


Could Diarrhea, Tiredness With Stomach Bloating Be Due An Enlarge Spleen?

Hi, Chronic diarrhea may be due to disturbed colon function... may be related to poor immunity caused by lymphoma. Stomach bloating may be due to dyspepsia. Tiredness or fatigue is definitely to occur in malignancy. Consult his attending doctor and let him tell about his complaints... so, he might give medicines to resolve all the problems. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Ilyas Patel, Dermatologist